# SDR RRXA001077

- Difficulty date: October 27, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,931 hours, 24,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 3964202
- Part serial: 000339
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON CLIMBOUT WITH RT PACK AT MAX FLOW COULD NOT MAINTAIN CABIN ALTITUDE BELOW 10,000 FT.  RETURNED TO AIRPORT.  REMOVED AND REPLACED FLOW CONTROL VALVE.  RAN ENGS AND PRESSURIZED IAW 21-31-0, OPS CHECK GOOD.
